# SDR 20001215SH002

- Difficulty date: March 26, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: L717M1009801
- Condition: Worn
- Location: Fuel Control
- Part time: 1,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
